| Catalog Number |
RA-04020 |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/01/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return.A device history record review was performed, and two potential findings were identified.Without the sample returned, it cannot be verified if the findings are relevant to the reported event.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
Event or Problem Description
It was reported "after successful cannulation of radial artery catheter was advanced.Back portion of needle was removed but this only removed the wire leaving the needle in patient.This was removed and catheter had to be replaced." there was no patient harm or injury.No medical intervention required.The patient's current condition is reported as "fine".